# SDR 2010F00213

- Difficulty date: September 30, 2010
- Submitted: September 30, 2010
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 26149641
- Part serial: B0832
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB CRACK FOUND DURING THE REPAIR OF THIS MAIN WHEEL INBD HALF.  PN 2614964-1, SN B0832.
